Sign-in (or register) to check out the new features we've just launched!

Possible Causes For Epistaxis/nosebleed - Causes: Drugs

Ads

List of current finding(s):

Drugs: next: Poisoning Agents Causes
Aspirin (Acetylsalicylic acid) Administration/Toxicity
Non-steroidal anti-inflammatory drug
Pressor Administration/Toxicity
Thrombolysis treatment/Administration/Toxicity
Nasal cortisone Administration/Toxicity
Topical steroid Administration/Toxicity
Aspirin platelet defect
Epinephrine (Adrenalin) Administration/Toxicity
TPA (Alteplase/Activase) Administration/Toxicity
Warfarin (Coumadin) Administration/Toxicity
Dicoumarol (Dufalon/Bishydroxycoumarin)
Flunisolide (Nasalide/Aerobid) lung/nasal inhalation
Heparin Administration/Toxicity
Niacin/Nicotinic acid Administration/Toxicity
Streptokinase (Streptase) Administration/Toxicity
Urokinase (Abbokinase) Administration/Toxicity
Anticoagulants/Anticoagulation Administration/Toxicity
Nose drops addiction/decongestant
Ciclesonide (Omnaris) Nasal Spray
Drug-induced Thrombocytopenia
Ads